# SDR DALA2024071807263

- Difficulty date: July 15, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 6,739 hours, 3,063 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 8 UPPER FWD I/B SIDE HAS EVIDENCE OF WEAR AND PREVIOUS REWORK, REF 5742-01028-02B.MEASURED RH SLAT TRACK NBR8 UPPER FWD I/B SIDE IAW ER/A 610897 -14AD REV C AND PRI 610897-14AD REV O MATCHED. (LP# 0448890)
